# SDR UALA2009030200677

- Difficulty date: February 28, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 67,999 hours, 11,143 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE FRAME CAP AT STA 1197+88 CORRODED AT NUT PLATE AT RBL 44.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW 'T' CAP, P/N 146T1060-1 CHORD.
